MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910  SIGMA CRVD GVF INS 2.5 8MM; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS, INC. 1818910  SIGMA CRVD GVF INS 2.5 8MM; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Catalog Number 158112008
Medical Device Problem Codes Break (1069); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 11/06/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).
 
Event or Problem Description
Product is broken.
 
Additional Manufacturer Narrative
(b)(4).Investigation summary: examination of the returned device did not confirm the reported breakage: however, damage was found consistent with unsuccessful attempts to assemble with a mating device.Depuy synthes considers the investigation closed at this time.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SIGMA CRVD GVF INS 2.5 8MM
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910 
700 orthopaedic drive
suzhou industrial park
warsaw IN 46582
MDR Report Key8129751
Report Number1818910-2018-77128
Device Sequence Number10830118
Product Code JWH
UDI-Device Identifier10603295063209
UDI-Public10603295063209
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K033272
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number158112008
Device Lot NumberD18071588
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/20/2018
Initial Date Received by Manufacturer 11/07/2018
Supplement Date Received by Manufacturer01/09/2019
Initial Report FDA Received Date12/04/2018
Supplement Report FDA Received Date01/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1